# SDR CALA2020062201023

- Difficulty date: June 22, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N78509
- Make and model: Boeing 737824
- Aircraft serial: 31638
- Aircraft time: 41,278 hours, 14,435 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001714
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER SKIN ST STA 120.30 SHOWS A CRACK FWD TO AFT APROX 1 INCH IN LENGHT. REPAIRED RH HORIZONTAL STAB LOWER SKIN AT STA 120.30 IN REF SRM 55-10-01 REPAIR 11 , INIATED A DIP TO PERFORM A CATEGORY B,INSP ECTION TRESHOLD 56.000 FLIGHT CYCLES AND THEN INTERVAL 9.000. FLIGHT CYCLES DETAIL VISUAL INSPECTION AND THEN 9.000 FLIGHT CYCLES EXTERNAL LOW FREQUENCY EDDY CURRENT . REF SRM 55-10-01 REPAIR 11 . STEP 5 TABLE 204 FIG 206 PAGE 223. INIATED A DIP TO PERFORM A CATEGORY B,INSP ECTION TRESHOLD 56.000 FLIGHT CYCLES AND THEN INTERVAL 9.000 FLIGHT CYCLES DETAIL VISUAL INSPECTION AND THEN 9.000 FLIGHT CYCLES EXTERNAL LOW FREQUENCY EDDY CURRENT . REF SRM 55-10-01 REPAIR 11 . STEP 5 TABLE 204 FIG 206 PAGE 223.
